# SDR USAA2014061300007

- Difficulty date: June 12, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 45,322 hours, 16,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.    REPLACED SHORTED SEAT WIRE HARNESS 5409VB  IAW CMM 25-28-99.  INSTALLED SERVICEABLE EPSU 11WL IAW AMM 33-51-38-400-001-A.   EMERGENCY LIGHTS OPS TESTED SATISFACTORY IAW 33-51-00-710-001-A.
